AIMS Mathematics, 2020, 5(1): 408-420. doi: 10.3934/math.2020028.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Partial sums of generalized q-Mittag-Leffler functions

1 Department of Mathematics, Abbottabad University of Science and Technology, Abbottabad, Pakistan
2 Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada
3 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung 40402, Taiwan, Republic of China
4 Department of Mathematics and Informatics, Azerbaijan University, 71 Jeyhun Hajibeyli Street, AZ1007 Baku, Azerbaijan
5 School of Mathematical Sciences, East China Normal University, 500 Dongchuan Road, Shanghai 200241, People’s Republic of China

In the present investigation, our main aim is to give lower bounds for the ratio of some normalized q-Mittag-Leffler function and their sequences of partial sums. We consider various corollaries and consequences of our main results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords univalent functions; analytic functions; partial sums; q-derivative (or q-difference) operator; normalized q-Mittag-Leffler function

Citation: Muhammad Sabil Ur Rehman, Qazi Zahoor Ahmad, Hari M. Srivastava, Bilal Khan, Nazar Khan. Partial sums of generalized q-Mittag-Leffler functions. AIMS Mathematics, 2020, 5(1): 408-420. doi: 10.3934/math.2020028

References

  • 1. M. K. Aouf, T. M. Seoudy, Convolution properties of certain classes of analytic functions with complex order defined by q-derivative operator, RACSAM, 113 (2019), 1279-1288.    
  • 2. O. Altintas, Ö. Özkan, H. M. Srivastava, Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Lett., 13 (2000), 63-67.
  • 3. D. Bansal, J. K. Prajapat, Certain geometric properties of the Mittag-Leffler functions, Complex Var. Elliptic, 61 (2016), 338-350.    
  • 4. M. Çaǧlar, E. Deniz, Partial sums of the normalized Lommel functions, Math. Inequal. Appl., 18 (2015), 1189-1199.
  • 5. M. Din, M. Raza, N. Yaǧmur, Partial sums of normalized Wright functions, arXiv:1606.02750, 2016.
  • 6. R. Gorenflo, F. Mainardi, S. V. Rogosin, On the generalized Mittag-Leffler type function, Integr. Transf. Spec. F., 7 (1998), 215-224.    
  • 7. I. S. Gupta, L. Debnath, Some properties of the Mittag-Leffler functions, Integr. Transf. Spec. F., 18 (2007), 329-336.    
  • 8. M. E. H. Ismail, E. Merkes, D. Styer, A generalization of starlike functions, Complex Var. Theor. Appl., 14 (1990), 77-84.
  • 9. F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203.
  • 10. F. H. Jackson, q-Difference equations, Am. J. Math., 32 (1910), 305-314.    
  • 11. J. L. Liu, H. M. Srivastava, Subclasses of meromorphically multivalent functions associated with a certain linear operator, Math. Comput. Model., 39 (2004), 35-44.    
  • 12. S. Maharana, J. K. Prajapat, H. M. Srivastava, The radius of convexity of partial sums of convex functions in one direction, P. Natl. A. Sci. India Sect. A Phys. Sci., 87 (2017), 215-219.    
  • 13. S. Mahmood, N. Raza, E. S. A. Abujarad, et al. Geometric properties of certain classes of analytic functions associated with a q-integral operator, Symmetry, 11 (2019), 719.
  • 14. G. M. Mittag-Leffler, Sur la nouvelle fonction Eα(x), CR. Acad. Sci. Paris, 137 (1903), 554-558.
  • 15. H. Orhan, N. Yaǧmur, Partial sums of generalized Bessel functions, J. Math. Inequal., 8 (2014), 863-877.
  • 16. S. Owa, H. M. Srivastava, N. Saito, Partial sums of certain classes of analytic functions, Int. J. Comput. Math., 81 (2004), 1239-1256.    
  • 17. T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J., 19 (1997), 7-15.
  • 18. D. Rǎducanu, On partial sums of normalized Mittag-Leffler functions, An. U. Ovid. Co. Mat., 25 (2017), 123-133.
  • 19. S. K. Sahoo, N. L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math., 113 (2015), 93-108.    
  • 20. T. M. Seoudy, M. K. Aouf, Coefficient estimates of new class of q-starlike and q-convex functions of complex order, J. Math. Inequal., 10 (2016), 135-145.
  • 21. S. K. Sharma, R. Jain, On some properties of generalized q-Mittag Leffler function, Math. Aeterna, 4 (2014), 613-619.
  • 22. H. M. Srivastava, Univalent functions, fractional calculus, and associated generalized hypergeometric functions, In: Univalent Functions, Fractional Calculus and Their Applications, New York: Halsted Press, (1989), 329-354.
  • 23. H. M. Srivastava, Some Fox-Wright generalized hypergeometric functions and associated families of convolution operators, Appl. Anal. Discrete Math., 1 (2007), 56-71.    
  • 24. H. M. Srivastava, D. Bansal, Close-to-convexity of a certain family of q-Mittag-Leffer functions, J. Nonlinear Var. Anal., 1 (2017), 61-69.
  • 25. H. M. Srivastava, J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Amsterdam: Elsevier Science Publishers, 2012.
  • 26. H. M. Srivastava, S. Gaboury, F. Ghanim, Partial sums of certain classes of meromorphic functions related to the Hurwitz-Lerch zeta function, Moroccan J. Pure Appl. Anal., 1 (2015), 38-50.
  • 27. H. M. Srivastava, A. O. Mostafa, M. K. Aouf, et al. Basic and fractional q-calculus and associated Fekete-Szego problem for p-valent q-starlike functions and p-valently q-convex functions of complex order, Miskolc Math. Notes, 20 (2019), 489-509.    
  • 28. A. Wiman, Über den Fundamentalsatz in der Theorie der Funcktionen Eα(x), Acta Math., 29 (1905), 191-201.
  • 29. A. Wiman, Über die Nullstellen der Funktionen Eα(x), Acta Math., 29 (1905), 217-234.
  • 30. N. Yaǧmur, H. Orhan, Partial sums of generalized Struve functions, Miskolc Math. Notes, 17 (2016), 657-670.    

 

This article has been cited by

  • 1. H. M. Srivastava, Operators of Basic (or q-) Calculus and Fractional q-Calculus and Their Applications in Geometric Function Theory of Complex Analysis, Iranian Journal of Science and Technology, Transactions A: Science, 2020, 10.1007/s40995-019-00815-0

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved